# SDR SWAA2023020290079

- Difficulty date: January 9, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA 2023-37140<[01] REPLACED SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9. AND DRAWING # 141A1311 SHEET 1; REV: C. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9. AND DRAWING # 141A1311 SHEET 1; REV: C. SEE INDIVIDUAL SIGN-OFF BELOW RII
